# SDR SWIA201743369

- Difficulty date: May 18, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 23,415 hours, 16,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON PANEL 684ET.   INSTALLED A NEW PANEL IAW SRM.
